A doctor put me on Gabapentin and I started having bad dizziness,back pain,neck pain,and shoulder pain along with numbness in left finger tips. Why? What might be wrong.
Gabapentin is for nerve pain. What are you being treated for? If these are new effects and not part of you treatment, call the doctor right away and discuss this with the nurse if doc is not available. Strong side effects usually mean to stop the drug and see what the doctor suggests. But with this med it really depends upon the dose and how many you have taken. Do call the doctor.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2010 • 2 answers
Posted 1 Mar 2012 • 4 answers
Posted 14 Dec 2012 • 2 answers
Posted 10 Feb 2013 • 2 answers
Posted 25 May 2015 • 6 answers